# SDR ASAA2018052524766

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 9,914 hours, 3,394 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1 AND 2 RECEIVES BUT WILL NOT TRANSMIT.  ATTEMPT USING HEADSET, AND HAND MICROPHONE USING BOTH YOKE PTT AND PTT ON THE COMMS PANEL.  ACFT GROUNDED.  PERFORMED AMM 23-15-00-730-801,  OPS REPORTED WORKING FINE.  NO HISTORY LAST 30 DAYS.
